# SDR DALA2016012800675

- Difficulty date: January 27, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 73,153 hours, 29,463 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY DOOR L4 RED MOUNTED EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE FOUND WIRE CUT AT CARPET AND KICK PANEL IS LOOSE, FED TEMP WIRE THROUGH HOLE AND REPLACED LIGHT ASSEMBLY.
